MathSciNet Relay Station
MathSciNet bibliographic data
MR322102 22E45 (22E25)
Pukanszky, L. Action of algebraic groups of automorphisms on the dual of a class of type ${\rm I}$ groups. Ann. Sci. École Norm. Sup. (4) 5 (1972), 379–395.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement